# SDR DL757962205

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Component: MV10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS, AFT MEGAPHONE BROKEN.  REPLACED MEGAPHONE.
